MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEAR 4-WAY STOPCOCK W/ MALE LUER LOCK

ARGON MEDICAL DEVICES CLEAR 4-WAY STOPCOCK W/ MALE LUER LOCK
Model Number 041210002A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Our 4 way stopcock was connected to the patient and then to the contrast line.3 occasion where the stopcock would continuously leak from the center port and 1 occasion where it sucked in air through the line.
 
Additional Manufacturer Narrative
According to the customer, the sample was not available for review.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, the results are inconclusive and determining a root cause and corrective action is not possible.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.32 sealed samples were returned for review.There was no sample marked defective returned.Five random samples were leak tested using a water filled syringe and two out of the five leaked from underneath the core/handle.Therefore, this complaint was confirmed.A closer examination of the core/handle assembly confirmed the core/handle was not fully seated inside the stopcock body which would result in leakage.The most probable cause for the leakage was most likely related to the assembly of the core/handle with the stopcock body.The core/handle not being fully seated would result in the observed leakage.It could not be determined if the this issue was the result of a tolerance stack between the two components or if there was a machine malfunction that prevented the two components from seating properly.Engineering is aware of this issue and an investigation has been initiated to establish a definite root cause that will determine the corrective actions that need to be taken to prevent recurrence.
 
Event or Problem Description

Brand Name
CLEAR 4-WAY STOPCOCK W/ MALE LUER LOCK
Common Device Name
STOPCOCK
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15486026
Report Number0001625425-2022-01104
Device Sequence Number17456966
Product Code FMG
UDI-Device Identifier00886333201389
UDI-Public00886333201389
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K780271
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number041210002A
Device Catalogue Number041210002A
Device Lot Number11427759
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown